# SDR HALA2019080104531

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 22,195 hours, 3,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Faulted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE CHANGE, EPSU TEST FAULTS ESCAPE SLIDE LIGHT SWITCH 1 EPSU(11WL) DOOR 1. REPLACED DOOR 1L SLIDE. LP 5855990
